# SDR AT0000506

- Difficulty date: December 18, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 20R AND 21R BS 230 - 360 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED STRINGER 20R AND 21R BS 230 - 360 IAW DC9 SRM 51-10-03.
